# SDR DALA2023102008659

- Difficulty date: October 18, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 70,032 hours, 23,106 cycles
- System (JASC): 2330 · Entertainment System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5811 FIRST CLASS MONITORS AT SEATS 1 C&D, 2 C&D, AND 3 C&D FAILED. AN ELECTRICAL BURNING SMELL WAS OBSERVED WHICH QUICKLY DISSAPATED. CORRECTIVE ACTION: REMOVED AND REPLACED DATA HARNESS. REMOVED AND REPLACED SEB TO SDU HARNESS. JUMPED IN HARNESS. SEB TOOK DATA, READDRESS PASSED. SEATS 1CD-3CD OPS CHK NML. REMOVED HARNESS, INSTALLED PER ERA 612988-14. 1CD-3CD OPS CHK NML WORK IAW B757 AMM 23-32. (9628728)
